# SDR TWAA9900202

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Bs 1860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS TORN 6 INCHES BY 3 INCHES, BETWEEN S28 AND S29 ON LEFT SIDE AT STA 1806.  EXTERNAL DOUBLER REPAIR INSTALLED PER MCIER RELEASE AND 757 SRM 53-00-01, FIG 204.  CHECK-C 5-9-98 LAX.
